# SDR 9904649758

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APB INSPECTIONS, A 1.25 CRACK WAS FOUND IN THE UPPER INBOARD BEND RADIUS OF THE LEFT CHANNEL 5910130-9.  REPAIRED PER EA 97-169048.
